MathSciNet Relay Station
MathSciNet bibliographic data
MR2132850 46L05 (47B35 47L80)
Douglas, Ronald G. Ideals in Toeplitz algebras. Houston J. Math. 31 (2005), no. 2, 529–539.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement